Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized Fekete means


Author: Paul Schaefer
Journal: Trans. Amer. Math. Soc. 120 (1965), 24-36
MSC: Primary 40.31
DOI: https://doi.org/10.1090/S0002-9947-1965-0181851-1
MathSciNet review: 0181851
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. G. Cooke, Infinite matrices and sequence spaces, Macmillan, London, 1950. MR 0040451 (12:694d)
  • [2] P. Dienes, The Taylor series, Dover, New York, 1957. MR 0089895 (19:735d)
  • [3] M. Fekete, New methods of summability, J. London Math. Soc. 33 (1958), 466-470. MR 0100737 (20:7165)
  • [4] G. H. Hardy, Divergent series, Oxford Univ. Press, Oxford, 1949. MR 0030620 (11:25a)
  • [5] K. Knopp, Theory and application of infinite series, 2nd English ed., Translated by R. C. Young, Hafner, New York, 1951.
  • [6] B. Kuttner, The problem of 'translativity' for Hausdorff summability, Proc. London Math. Soc. 6 (1956), 117-138. MR 0072966 (17:359d)
  • [7] M. R. Parameswaran, On the translativity of Hausdorff- and some related methods of summability, J. Indian Math. Soc. (N.S.) 23 (1959), 45-64. MR 0120486 (22:11239)
  • [8] T. Pati, Products of summability methods, Proc. Nat. Inst. Sci. India Part A 20 (1954), 348-351. MR 0063457 (16:124d)
  • [9] M. S. Ramanujan, On Hausdorff and quasi-Hausdorff methods of summability, Quart. J. Math. Oxford Ser (2) 8 (1957), 197-213. MR 0100739 (20:7167)
  • [10] -, Theorems on the product of quasi-Hausdorff and Abel transforms, Math. Z. 64 (1956), 442-447. MR 0082574 (18:573c)
  • [11] -, The 'translativity' problem for quasi-Hausdorff methods of summability, Proc. Nat. Inst. Sci. India Part A 24 (1958), 4-14. MR 0097649 (20:4117)
  • [12] B. E. Rhoades, Hausdorff summability methods, Trans. Amer. Math. Soc. 101 (1961), 396-425. MR 0136897 (25:358)
  • [13] P. Vermes, Series to series transformations and analytic continuation by matrix methods, Amer. J. Math. 71 (1949), 541-562. MR 0030015 (10:699f)
  • [14] K. Zeller, Theorie der Limitierungsverfahren, Ergebnisse der Mathematik und Ihrer Grenzgebiete (N.S.), no. 15, Springer, Berlin, 1958. MR 0118990 (22:9759)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.31

Retrieve articles in all journals with MSC: 40.31


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0181851-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society